

Citi Foundation







4 -7 July | 2022

AGENDA







PRE-FORUM AGENDA

4TH **JULY, MONDAY** (By Invitation Only)

LOCATION: PIXEL Click here to search it on Google Maps

10 Central Exchange Green, Singapore 138649

| Time (SGT) | Youth | Gov | UNDP | | | | |
|----------------|---|--|---|--|--|--|--|
| 09:45 | | ' | | | | | |
| 10:00 | | | | | | | |
| 10:15 | | | | | | | |
| 10:30 | No Agenda | | | | | | |
| 10:45 | | | | | | | |
| 11:00 | | | | | | | |
| 11:15 | | | | | | | |
| 11:30 | | | | | | | |
| 11:45 | | | | | | | |
| | Lunch + Registration of participants | | | | | | |
| | | | | | | | |
| | | | | | | | |
| 12:45 | | | | | | | |
| 13:00 | | | | | | | |
| 13.00 | | Seminar Room | | | | | |
| 13:15 | | Government Innovation Lab | UNDP Capacity Building Workshop | | | | |
| 13:30 | | | Ice-breakers and connecting the dots with previous sessions of Youth Co:Lab vision | | | | |
| | | | and strategy | | | | |
| | Springboard Programme - Ice Breaker | Strategic Intelligence Hub: Roles and Expectations | Dungeon Room | | | | |
| 14:00 | | Seminar Room | UNDP Capacity Building Workshop | | | | |
| 14:15 | | Systemic Portfolio Logic towards YE Ecosystem: | Capacity building and skills developmen workshop on national programming | | | | |
| 14:30 | Collaboration Space | Seminar Room | Nonencp on national programming | | | | |
| 14:45 | | Networking Break (15 mins) | Dungeon Room | | | | |
| 15:00 | | | | | | | |
| 15:15 | | Government Innovation Lab | | | | | |
| 15:30 | | YE Ecosystem: | UNDP Capacity Building Workshop: Sharing Session | | | | |
| 15:45 | Springboard Programme for | Transitions solution mapping | Sharing of best practices and successes at the national level | | | | |
| | Young Innovators Startup Scene Tour (BLK71) | Sominar Doom | D | | | | |
| | Startap Scene roar (BERVI) | Jennia Room | Dungeon Room | | | | |
| | | Government Innovation Lab | UNDP Capacity Building Workshop | | | | |
| | | policy enablers and experimentation | Networking and fostering closer collaboration between country office focal points | | | | |
| | | | | | | | |
| | | Seminar Room | Dungeon Room | | | | |
| | | | | | | | |
| | | | | | | | |
| 17:45 | | | | | | | |
| 18:00 | | | | | | | |
| 18:15 | | No Aganda | | | | | |
| 18:30 | | No Agenda | | | | | |
| 18:45 | | | | | | | |
| | | | | | | | |
| 19:00 | | | | | | | |
| 19:00 19:15 | | | | | | | |
| | 09:45 10:00 10:15 10:30 10:45 11:00 11:15 11:30 11:45 12:00 12:15 12:30 12:45 13:00 13:15 13:30 13:45 14:00 14:15 14:30 14:45 15:00 15:15 15:30 15:45 16:00 16:15 16:30 17:45 18:00 17:45 18:00 18:15 | 09:45 10:00 10:15 10:30 10:45 11:00 11:15 11:30 11:45 12:00 12:15 12:30 12:45 13:00 13:15 14:00 14:15 14:30 15:45 15:00 15:15 15:30 15:45 16:30 16:45 17:00 17:15 17:30 17:45 18:00 18:15 18:30 | 10-00 | | | | |

Venue Room Name

Based on the success of the inaugural virtual summit last year, it is envisioned that the Youth Co:Lab Summit 2022 will adopt a hybrid format, blending in-person and virtual event elements to create a unique and unified experience for participants, while ensuring adherence to health and safety protocols in the context of COVID-19.











PRE-FORUM AGENDA

5TH **JULY, TUESDAY** (By Invitation Only)

LOCATION: PIXEL Click here to search it on Google Maps

10 Central Exchange Green, Singapore 138649

| Singapore | Time (SGT) | Youth | | Gov | UNDP | Citi | YEA | | | |
|----------------------------------|-------------------------|---|--|---|---|------------------------|--|--|--|--|
| 09:30 | 09:45 | Breakfast and morning activities + Registration of participants (30 mins) | | | | | | | | |
| 09:45 | 10:00 | | Diedkiast and M | orning activities + R | registration of part | icipants (50 mins) | | | | |
| 10:00 | 10:15 | Opening remarks (15 mins) | | | | Collaboration Space | | | | |
| 10:15 | 10:30 | Youth Co:Lab Updates (30 mins) | | | | | | | | |
| 10:30 | 10:45 | Looking bac | k, moving forward: Presenting the Youth Co:Lab vision fo the next stage for youth empowerment | | or 2022-23 and | Collaboration Space | | | | |
| 10:45 | 11:00 | | | | Youth Co:Lab | | | | | |
| 11:00 | 11:15 | YSE Workshop | Strategic Intelligence Hub: Next Steps | | Sharing and Learning | | | | | |
| 11:15 | 11:30 | | | | Opportunity Citi Meeting | | | | | |
| 11:30 | 11:45 | Collaboration Space | Dragon Room | | Seminar Room | | | | | |
| 11:45 | 12:00 | | Networking E | Break (15 mins) | | Dungeon Room | | | | |
| 12:00 | 12:15 | PIXEL & | Singapore Ecosystem | | UNDP-Citi Planning Meeting | | | | | |
| 12:15 | 12:30 | Singapore Startup Ecosystem | UNDP and Singapore Ecosystem Diagnostics Report Roundtable | | The annual co-planning session between UNDP and Citi has been laying a solid foundation for colleagues from both organizations to work closely in national programming. | | | | | |
| 12:30 | 12:45 | Introduction (60mins) | Meeting | (60mins) | | | | | | |
| 12:45 | 13:00 | Collaboration Space | Dragon Room | Boardroom | Semin | ar Room | | | | |
| 13:00 | 13:15 | | | | | | | | | |
| 13:15 | 13:30 | Networking Lunch (60 mins) | | | | | | | | |
| 13:30 | 13:45 | | Networking Lunch (60 mins) | | | | | | | |
| 13:45 | 14:00 | | | | | | | | | |
| 14:00 | 14:15 | | | | | ics | Springboard | | | |
| 14:15 | 14:30 | ARVR & Robotics | | | ARVR & Robotics Showcase | | Amplifier Programme Graduation (via zoom only) | | | |
| 14:30 | 14:45 | Showcase | | | | | | | | |
| 14:45 | 15:00 | Collaboration Space | NYC Showcase | | Collaboration Space | NYC Showcase | (via 200111 011ly) | | | |
| 15:00 | 15:15 | | | | | | | | | |
| 15:15 | 15:30 | UNDP and YSE | | | UNDP Workshop | | | | | |
| 15:30 | 15:45 | Meeting | | | Workshop | | | | | |
| 15:45 | 16:00 | Dungeon Room | The Red Box | | Seminar Room | The Red Box | | | | |
| 16:00 | 16:15 | | | | | | | | | |
| 16:15 | 16:30 | | | | | | | | | |
| 16:30 | 16:45 | Closing and travel to the dinner venue (120 mins) | | | | | | | | |
| 16:45 | 17:00 | | | | | | | | | |
| 17:00 | 17:15 | | | | | | | | | |
| 17:15 | 17:30 | | | | | | | | | |
| | 17:45 | | | | | | | | | |
| 17:30 | 10.00 | | | | | | | | | |
| 17:30 17:45 | 18:00 | | | | | | | | | |
| | 18:15 | | | Screw Up Night: Learning from Failure (90 mins) | | | | | | |
| 17:45 | | | Screw I | Jp Night: Learnin | g from Eailure (| 90 mins) | | | | |
| 17:45 18:00 | 18:15 | | | | | | | | | |
| 17:45 18:00 18:15 | 18:15 18:30 | | ening activity for entr | | ntrepreneurs and eco | osystem enablers to sh | | | | |
| 17:45 18:00 18:15 18:30 | 18:15 18:30 18:45 | | ening activity for entr | epreneurs, aspiring er | ntrepreneurs and eco | osystem enablers to sh | | | | |

Venue Room Name

Based on the success of the inaugural virtual summit last year, it is envisioned that the Youth Co:Lab Summit 2022 will adopt a hybrid format, blending in-person and virtual event elements to create a unique and unified experience for participants, while ensuring adherence to health and safety protocols in the context of COVID-19.











MAIN SUMMIT - DAY 1 6[™] JULY, WEDNESDAY

LOCATION: NUS SHAW FOUNDATION ALUMNI HOUSE

Singapore Time (SGT)

Breakfast and morning activities + Registration of participants



9:30-10:00

Opening Remarks (60 mins)

Opening of the summit and keynote speeches by representatives from the Government of Singapore, UNDP, Citi, Youth Leader, UNDP Goodwill Ambassador and the UN Secretary General's Envoy on Youth. Cheque presentation from Citi Singapore to ChildAid in support of under-served youth.



10:00-11:00

Auditorium Speakers

Mr. Christophe Bahuet

Deputy Regional Director for Asia and the Pacific and Director, Bangkok Regional Hub, UNDP

UN Secretary General's Envoy on Youth

Co-Founder,

Mr. Alvin Tan

Minister of State Ministry of Culture, Community and Youth, Ministry of Trade and Industry, Singapore

Ms. Jayathma Wickramanayake Ms. Lei Motilla

AI4GOV, Philippines

Mr. Peter Babej

Citi Asia Pacific CEO

Ms. Michelle Yeoh

UNDP Goodwill Ambassador

Fireside chat (30 mins): Climate Action

Key stakeholders from UNDP, Citi, and the Ministry of Sustainability and Environment, Singapore to share the role of larger organisations to support youth climate action and how to be proactive to mitigate the consequences of climate change for young changemakers.



11:00-11:30

Auditorium Speakers

Mr. Niloy Banerjee / Moderator

UNDP Resident Representative for Malaysia, Singapore & Brunei Darussalam

Mr. Baey Yam Keng

Senior Parliamentary Secretary for Sustainability and the Environment, and Transport Singapore

Ms. Jean Ang

Managing Director, Citi Global Markets ; Co-Chair of Citi Singapore ESG Taskforce

Panel Discussion: Youth and Climate Action (30 mins)

Taking cue from the key findings of the upcoming Youth Co:Lab report "Climate Concern to Climate Action: The Role Of Young Social Entrepreneurs" the discussion will aim to understand the role young social entrepreneurs and changemakers play in tackling climate change, what kind of support they need to take action and what kind of impacts climate change have on their startups.



11:30-12:00

Auditorium Speakers

Ms. Pauliina Meskus / Moderator

Junior Consultant to Support Monitoring and Evaluation and Learning Activities for the Youth Co:Lab Project, UNDP Bangkok Regional Hub

Mr. Mayur Singh

Co-Founder of Green Collective Singapore

Ms. Thary Vorn

Co-Founder & CEO, SUDrain, Cambodia

Based on the success of the inaugural virtual summit last year, it is envisioned that the Youth Co:Lab Summit 2022 will adopt a hybrid format, blending in-person and virtual event elements to create a unique and unified experience for participants, while ensuring adherence to health and safety protocols





2022







MAIN SUMMIT - DAY I 6[™] JULY, WEDNESDAY

LOCATION: NUS

Click here to search it on coorgie Maps

SHAW FOUNDATION ALUMNI HOUSE

Singapore Time (SGT)

Networking Lunch (60 mins)



12:00-13:00

Youth and Climate Change Innovation (90 mins) / Workshop

Interactive workshop to support youth to identify their role in the climate agenda, and enhance their climate action in their community and beyond, and foster peer-to-peer learning and inspiration.



13:00-14:30

Speakers Coriander Room

Mr. Dinh-Long Pham / Facilitator

Youth Social Entrepreneurship and Innovation Coordinator, UNDP Bangkok Regional Hub

Ms. Waddhna In / Facilitator

Youth Community Engagement Assistant, UNDP Cambodia

Women's Entrepreneurship / Panel Discussion

An inspiring panel discussion on how to overcome the challenges faced by women entrepreneurs and leaders, including those from marginalised communities, and their significant role in achieving gender equality, inclusivity, and global economic prosperity.



13:00-14:30

Speakers Auditorium

Ms. Amra Naidoo / Moderator

Co-founder and General Partner, Accelerating Asia Ventures, Singapore

Ms. Sabrina Ooi

CEO and Co-founder, Calm Collective, Singapore

Ms. Hsiu-Yi Lin

ASEAN and Singapore Head for Citi Commercial Bank, Singapore

Ms. Nguyen Phuong Thanh Truc (Quinn)

CEO and Cofounder, CyberPurify, Vietnam

Access to Innovative Financing Solutions for Youth (90 mins) / Workshop

Panel Discussion on helping young people identify and access financing solutions and opportunities to turn their SDG ideas into viable social businesses.



13:00-14:30

Speakers Innovation Room

Mr. Patch Dulay / Facilitator

Crowdfunding and E-commerce Expert, Youth Co:Lab, UNDP

Mr. Fahad Ifaz

Co-Founder, iFarmer, Bangladesh

Mr. Craig Dixon

Co-Founder and General Partner, Accelerating Asia Ventures

Ms. Jasmine Chew

Director, Capital Mobilisation, AVPN

Networking Break (15 mins)



14:30-15:00

Based on the success of the inaugural virtual summit last year, it is envisioned that the Youth Co:Lab Summit 2022 will adopt a hybrid format, blending in-person and virtual event elements to create a unique and unified experience for participants, while ensuring adherence to health and safety protocols in the context of COVID-19.





4 -7 July







MAIN SUMMIT - DAY 1 6TH JULY, WEDNESDAY

LOCATION: NUS Click here to search it on Google Maps SHAW FOUNDATION ALUMNI HOUSE

Singapore Time (SGT)

Youth Co:Lab Talks: Youth Champions (60 mins)

A series of short talks led by young social entrepreneurs and leaders on the megatrends that we are witnessing in the world, and how young people can take action in their communities today, and how government, private sector and civil society create inclusive and safe spaces for changemakers.



15:00-16:00

Speakers

Mr. Ali Shabbar & Mr. Wamiq Hasan

Co-founder & CEO of DeafTawk, Pakistan; Co-founder & CTO of DeafTawk, Pakistan

Ms. Cassandra Yip-Lee

Founder & CEO of Earth School Singapore

Ms. Esmeralda Lo Tam

Founder, EI8HT SPORTS, 'Samoa

Mr. Keith Wo

Chief of Sustainability Officer, MBF, Singapore

Auditorium Ms. Divya Rathod

Founder & CEO, SilveryNanos, India

Ms. Adelle Odelia Tanuri

Co-founder of Rahasia Gadis

Closing, free time and travel to the dinner venue (60 mins)



16:00-17:00

Singapore Cultural Night (90 mins)



17:00-18:30

Based on the success of the inaugural virtual summit last year, it is envisioned that the Youth Co:Lab Summit 2022 will adopt a hybrid format, blending in-person and virtual event elements to create a unique and unified experience for participants, while ensuring adherence to health and safety protocols in the context of COVID-19.











MAIN SUMMIT - DAY 2 7TH JULY, THURSDAY



Singapore Time (SGT)

Breakfast and morning activities + Registration of participants



9:30-10:00

Youth Co:Lab Regional Showcase (120 mins)

Pitches by young social entrepreneurs, showcasing their innovative SDG-led solutions from across Asia-Pacific.



10:00-12:00

Speakers

Pitching by Young Social Entrepreneurs from across Asia Pacific

Mr. Amit Dhawan

Managing Director,
Asia Head Emerging Corporates,
Citi Commercial Bank, Citi

Mr. Hasan Arif

Head of Portfolio Investment, Start-up Bangladesh

Auditorium Mr. Victor Alexiev

Director, Global Head of D10X, Institutional Clients Group, Citi

Ms. Amra Naidoo

Co-founder and General Partner, Accelerating Asia

Networking Lunch (60 mins)



12:00-13:00

Youth and the Future of Work (60 mins) / Workshop

21st century and skills development workshop to help young people boost their employability and prepare for the future of work.



13:00-14:00

Speakers Auditorium

Ms. Cissy Shen

Partnerships and Youth Programme Development Consultant, UNDP Bangkok Regional Hub

Mr. Hosea Lai

Director of Microsoft Philanthropies, Asia & the Pacific

Youth Co:Lab UnConference (60 mins)

In order to facilitate peer to peer learning, the UnConference creates a platform for interested organizations and individuals to suggest topics of interest and host learning labs which will be attended by other participants based on their interest



13:00-14:00

Innovation Room

Ms. Ke Lin (Linka)

Moderators

Youth Entreprenuership & Innovation Coordinator, UNDP Bangkok Regional Hub

Based on the success of the inaugural virtual summit last year, it is envisioned that the Youth Co:Lab Summit 2022 will adopt a hybrid format, blending in-person and virtual event elements to create a unique and unified experience for participants, while ensuring adherence to health and safety protocols in the context of COVID-19.





4 -7 July







MAIN SUMMIT - DAY 2 7TH JULY, THURSDAY

LOCATION: **NUS**Click here to search it on of coogle Maps SHAW FOUNDATION ALUMNI HOUSE

Singapore Time (SGT)

Panel Discussion: Future of work (60 mins) / Panel Discussion

Technology advancement has its unique challenge for youth and future of work, and COVID-19 has accelerated changes to the nature of work. Bringing together ecosystem stakeholders - government, private sector, youth and entrepreneurs on enabling and empowering youth for the Future of Work.



14:00-15:00

Speakers

Mr. Felix Tan / Moderator

Co-founder and CEO, Skilio

Mr. Ian Chong

Regional Director & Head of Mobile Experience B2B, Southeast Asia & ANZ

Mr. Sarab Preet Singh

Head of Human Resources for Singapore and ASEAN, Citi

Ms. Oluchi Ikechi-D'Amico

Partner, Head of Strategy & Transactions, Capital Markets in Asia-Pacific, EY

Auditorium Mr. Kenny Tan

Divisional Director, Manpower Planning and Policy Division, Ministry of Manpower Singapore

Networking Break (15 mins)



15:00-15:15

Closing Remarks and Call to Action (45 mins)

Inspiring all stakeholders to Take Action and step up our collective efforts to continue to support young people and their transformative solutions during this last decade of action.



15:15-16:00

Auditorium

Speakers

Mr. Richard Tesvich

Citi Asia Pacific Head of Public Affairs

Ms. Manon Bernier

Deputy Resident Representative, UNDP Malaysia, Singapore and Brunei Darusallam

Based on the success of the inaugural virtual summit last year, it is envisioned that the Youth Co:Lab Summit 2022 will adopt a hybrid format, blending in-person and virtual event elements to create a unique and unified experience for participants, while ensuring adherence to health and safety protocols in the context of COVID-19.





4 -7 July